화학공학소재연구정보센터

SIAM Journal on Control and Optimization

SIAM Journal on Control and Optimization, Vol.50, No.3 Entire volume, number list
ISSN: 0363-0129 (Print) 

In this Issue (27 articles)

1071 - 1086 REAL SOLUTIONS TO CONTROL, APPROXIMATION, AND FACTORIZATION PROBLEMS
Mikkola KM
1087 - 1109 CONVERGENCE SPEED OF BINARY INTERVAL CONSENSUS
Draief M, Vojnovic M
1110 - 1138 DYNAMIC PHASOR ANALYSIS OF PULSE-MODULATED SYSTEMS
Almer S, Jonsson UT
1139 - 1173 VARIATIONAL APPROACH TO SECOND-ORDER OPTIMALITY CONDITIONS FOR CONTROL PROBLEMS WITH PURE STATE CONSTRAINTS
Hoehener D
1174 - 1199 OPTIMAL CONTROL PROBLEMS IN COEFFICIENTS FOR DEGENERATE EQUATIONS OF MONOTONE TYPE: SHAPE STABILITY AND ATTAINABILITY PROBLEMS
D'Apice C, De Maio U, Kogut OP
1200 - 1219 OBSERVER DESIGN FOR WAVE EQUATIONS WITH VAN DER POL TYPE BOUNDARY CONDITIONS
Li LL, Huang Y, Xiao MQ
1220 - 1243 A BIASED APPROACH TO NONLINEAR ROBUST STABILITY AND PERFORMANCE WITH APPLICATIONS TO ADAPTIVE CONTROL
French M, Bian WM
1244 - 1264 AN IRREVERSIBLE INVESTMENT PROBLEM WITH MAINTENANCE EXPENDITURE
Kawaguchi K, Morimoto H
1265 - 1282 THE MINIMUM TIME FUNCTION FOR SEMILINEAR EVOLUTIONS
Carja O
1283 - 1308 MULTIVARIATE UTILITY MAXIMIZATION WITH PROPORTIONAL TRANSACTION COSTS AND RANDOM ENDOWMENT
Benedetti G, Campi L
1309 - 1336 ANTHROPOMORPHIC IMAGE RECONSTRUCTION VIA HYPOELLIPTIC DIFFUSION
Boscain U, Duplaix J, Gauthier JP, Rossi F
1337 - 1357 REGULARITY OF THE OPTIMAL STOPPING PROBLEM FOR JUMP DIFFUSIONS
Bayraktar E, Xing H
1358 - 1388 CRITERIA OF STABILIZABILITY FOR SWITCHING-CONTROL SYSTEMS WITH SOLVABLE LINEAR APPROXIMATIONS
Dai XP
1389 - 1412 GLOBAL STABILIZATION OF FEEDFORWARD SYSTEMS UNDER PERTURBATIONS IN SAMPLING SCHEDULE
Karafyllis I, Krstic M
1413 - 1438 INPUT/OUTPUT STABILIZATION IN THE GENERAL TWO-SIDED MODEL MATCHING SETUP
Kristalny M, Mirkin L
1439 - 1465 MIN-MAX MOVING-HORIZON ESTIMATION FOR UNCERTAIN DISCRETE-TIME LINEAR SYSTEMS
Alessandri A, Baglietto M, Battistelli G
1466 - 1501 REGULARITY PROPERTIES FOR GENERAL HJB EQUATIONS: A BACKWARD STOCHASTIC DIFFERENTIAL EQUATION METHOD
Buckdahn R, Huang JH, Li J
1502 - 1517 SMALL-TIME LOCAL CONTROLLABILITY FOR A CLASS OF HOMOGENEOUS SYSTEMS
Aguilar CO, Lewis AD
1518 - 1547 HAMILTONIANS AND RICCATI EQUATIONS FOR LINEAR SYSTEMS WITH UNBOUNDED CONTROL AND OBSERVATION OPERATORS
Wyss C, Jacob B, Zwart HJ
1548 - 1572 TIME-INCONSISTENT STOCHASTIC LINEAR-QUADRATIC CONTROL
Hu Y, Jin HQ, Zhou XY
1573 - 1596 A CONTINUOUS TIME APPROACH FOR THE ASYMPTOTIC VALUE IN TWO-PERSON ZERO-SUM REPEATED GAMES
Cardaliaguet P, Laraki R, Sorin S
1597 - 1615 H-2 AND H-infinity PERFORMANCE OPTIMIZATION OF SINGULARLY PERTURBED SWITCHED SYSTEMS
Deaecto GS, Daafouz J, Geromel JC
1616 - 1642 SYNCHRONIZATION AND TRANSIENT STABILITY IN POWER NETWORKS AND NONUNIFORM KURAMOTO OSCILLATORS
Dorfler F, Bullo F
1643 - 1660 SHARP DECAY RATES FOR THE WEAKLY COUPLED HYPERBOLIC SYSTEM WITH ONE INTERNAL DAMPING
Fu XY
1661 - 1699 UNIFORM CONTROLLABILITY OF SCALAR CONSERVATION LAWS IN THE VANISHING VISCOSITY LIMIT
Leautaud M
1700 - 1720 AN ALGEBRAIC APPROACH TO THE REALIZATION OF LOSSLESS NEGATIVE IMAGINARY BEHAVIORS
Rao S, Rapisarda P
1721 - 1733 LINEAR SYSTEMS AND TAYLOR COMPLEXES
Lomadze V